Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming off Edronax/Reboxetine EmmaJane

Posted by jrbecker on September 1, 2004, at 11:20:43

In reply to Coming off Edronax/Reboxetine, posted by EmmaJane on September 1, 2004, at 8:23:11

> ...I feel like crap. I've been on Edronax (8-12mg daily) for 2 years. I needed to wean myself off them and deal with depression another way (exercise, nutrition, meditation) bcs they make me feel like a sock puppet. I went down to 6mg daily (sub therapeutic dose) and started taking L-Tyrosine which worked at first but now I feel crappy (duh). No interest in things, no energy, low self esteem, anxiety...could the low level of drugs be making me feel worse? I HATE EDRONAX!!!
>
> I do not want to be dependant on drugs. Can anyone advise me on how I can raise my mood enough to actually TRY some of the things I mentioned...
> x
> ej


sounds like the withdrawal is not going well. i had very little success with l-tyrosine, even as an augmentor, sorry to report. I would definitely echo the other poster's recommendation to get on a low dose of an antidpressant while you then plan your next strategy. I would suggest either prozac or effexor. this will help you get stabilized and then plan out what you're options will be.

have you considered cymbalta or milnicipran?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[385218]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jrbecker thread:385166
URL: http://www.dr-bob.org/babble/20040830/msgs/385218.html